Request file

Review/Citation:  ZHANG, L., ZHANG, J., BAI, Y., HAKL, Robert. Explicit Peakon solutions to a family of wave-breaking equations. emJournal of Applied Analysis and Computation. /em 2019, 9(5), 1987-1998. ISSN 2156-907X

Requested document:  Hakl1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Hakl1.pdf
Captcha
Here. *